×

zbMATH — the first resource for mathematics

Critical exponents and asymptotic estimates of solutions to parabolic systems with localized nonlinear sources. (English) Zbl 1052.35034
The authors consider two classes of parabolic systems with localized nonlinear sources both of power and exponential types. The localized problems under consideration arise in physics and engineering, where the nonlinear reaction in dynamical system takes place only at a single site. The authors determine boundary layer profiles and blow-up rates as well.

MSC:
35B33 Critical exponents in context of PDEs
35K50 Systems of parabolic equations, boundary value problems (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bebernes, J.; Bressan, A.; Lacey, A., Total explosions versus single-point blow-up, J. differential equations, 73, 30-44, (1988) · Zbl 0674.35051
[2] Bimpong-Bota, K.; Ortoleva, P.; Ross, J., Far-from-equilibrium phenomena at local sites of reaction, J. chem. phys., 60, 3124, (1974)
[3] Chadam, J.M.; Peirce, A.; Yin, H.-M., The blowup property of solutions to some diffusion equations with localized nonlinear reactions, J. math. anal. appl., 169, 313-328, (1992) · Zbl 0792.35095
[4] Chen, H.W., Global existence and blow-up for a nonlinear reaction – diffusion system, J. math. anal. appl., 212, 481-492, (1997) · Zbl 0884.35068
[5] Deng, K.; Kwang, M.K.; Levine, H.A., The influence of nonlocal nonlinearities on the long time behavior of solutions of Burgers equation, Quart. appl. math., 5, 1237-1245, (1992)
[6] Lacey, A.A., Mathematical analysis of thermal runaway for spatial inhomogeneous reactions, SIAM J. appl. math., 43, 1350-1366, (1983) · Zbl 0543.35047
[7] Pedersen, M.; Lin, Z., Coupled diffusion systems with localized nonlinear reactions, Comput. math. appl., 42, 807-816, (2001) · Zbl 0980.35063
[8] Pedersen, M.; Lin, Z., The profile near blowup time for solutions of diffusion systems coupled with localized nonlinear reactions, Nonlinear anal., 50, 1013-1024, (2001) · Zbl 1004.35059
[9] Wang, M.; Wang, Y., Properties of positive solutions for non-local reaction – diffusion problems, Math. methods appl. sci., 19, 1141-1156, (1996) · Zbl 0990.35066
[10] Wang, M.X., Global existence and finite time blow-up for a reaction – diffusion system, Z. angew. math. phys., 51, 160-167, (2000) · Zbl 0984.35088
[11] Wang, M.X., Blowup estimates for a semilinear reaction diffusion system, J. math. anal. appl., 257, 46-51, (2001) · Zbl 0990.35065
[12] Ortoleva, P.; Ross, J., Local structures in chemical reactions with heterogeneous catalysis, J. chem. phys., 56, 4397, (1972)
[13] Souplet, P., Blow up in nonlocal reaction – diffusion equations, SIAM J. math. anal., 29, 1301-1334, (1998) · Zbl 0909.35073
[14] Souplet, P., Uniform blow-up profile and boundary behavior for diffusion equation with nonlocal nonlinear source, J. differential equations, 153, 374-406, (1999) · Zbl 0923.35077
[15] Zheng, S.N., Global existence and global non-existence of solution to a reaction – diffusion system, Nonlinear anal., 39, 327-340, (2000) · Zbl 0955.35039
[16] Zheng, S.N., Nonexistence of positive solutions to a semilinear elliptic system and blow-up estimates for a reaction – diffusion system, J. math. anal. appl., 232, 293-311, (1999) · Zbl 0935.35042
[17] Zheng, S.N.; Zhao, L.Z.; Chen, F., Blow-up rates in a parabolic system of ignition model, Nonlinear anal., 51, 663-672, (2002) · Zbl 1019.35040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.